# SDR SWAA2020120229118

- Difficulty date: October 27, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L ON BS 540 AT FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON STRINGER 23L ON BS 540 AT FWD CARGO COMPARTMENT, IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1.
